MathSciNet Relay Station
MathSciNet bibliographic data
MR450288 14J99
Harlamov, V. M. Topological types of nonsingular surfaces of degree $4$ in ${\bf R}P\sp{3}$. (Russian) Funkcional. Anal. i Priložen. 10 (1976), no. 4, 55–68.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement